# SDR UALA2011092005089

- Difficulty date: September 19, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 64,514 hours, 11,737 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011201
- Part serial: 201
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RIGHT AIMS SYSTEM TEST, FOUND IOM M009 HAS AN ARINC 629 FAULT ON FLIGHT CONTROLS ARINC 629 BUS (LEFT).  MAINTENANCE MESSAGE 31-58102.  RELOADED IOM OPS SOFTWARE, NO HELP.  NEEDS IOM M009 IN RIGHT AIMS.  REPLACED RIGHT AIMS CABINET M9 MODULE, CHECKS OKAY.
